PDA

View Full Version : Injecting too close to a bone..



luke69duke69
05-19-2006, 07:30 AM
I have been getting this dull ache right at one of my injection sites ( right quad, about 8 inches south of my hip bone and about 45 degrees from the side or front, right in between) from this past Saturday and it's almost like a dull ache that I feel in my femur bone. No sharp pain, feels like a sore muscle like a shot normallly feels like. Most of mine are pain free in three days, occasionally they last longer so it's not the muscle pain that concerns me but the dull ache in my bone. I'm just curious if you inject too close to the bone of that's what might be causing it... Just some irritation or if I should be concerned?:hmmm:

luke69duke69
05-19-2006, 07:31 AM
and if anyone's curious it was .75 cc's of Deca and 1.25 cc's of test cyp in one shot combined.

aceshigh
05-19-2006, 08:22 AM
weird i have no idea man mabye the ache in the bone isnt from the shots ??? just a thought

luke69duke69
05-19-2006, 10:00 AM
Possibly but I haven't been going very heavy on legs at all. Not even for being on gear. I think it just might have been a little closer to tendons than normal. I've done it before shooting a little higher than normal now that I think of it. I'm just gonna grind it out another week and see how it feels. Like I said it's not terribly painful, just achey, and achey like the muscles underneath not near the surface.

aceshigh
05-19-2006, 10:09 AM
u havnt used gh have u ?? could be growing pains ,,,,,dont wanna scare ya and its probably not this but lukemia gives u aches in the bones

luke69duke69
05-19-2006, 12:33 PM
No use of GH, The only gear I've ever used was Dbol and test before and this time I added Deca. None in any rediculous dosages.

kicka19
05-20-2006, 04:57 PM
No use of GH, The only gear I've ever used was Dbol and test before and this time I added Deca. None in any rediculous dosages.
i had the same thing last cycle on quad shots, i just injected shallower the next time and it was all good

TrojanMan60563
05-20-2006, 07:32 PM
Chances are what you are feeling is your bone hurting...its probably a deep muscle pain.....like being sore but in the deep tissue. IMO

luke69duke69
05-21-2006, 11:31 AM
Thanks for the input. It's all but gone away. I injected my next shot yesterday and I went a little shallower and haven't any pain at all. just have to remember not to bury it as far.

Tha Don
05-21-2006, 11:55 AM
strange

i always bottom out 1.25 in that exact same spot, never had any problems

BigPapaPump68
05-21-2006, 03:29 PM
Chances are what you are feeling is your bone hurting...its probably a deep muscle pain.....like being sore but in the deep tissue. IMO
Hes right.